| Model Number |
SL-2593 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The catheter associated with this complaint was not returned for evaluation.A follow-up report will be submitted when the product is returned and investigation has been completed.
Event or Problem Description
During ivtm therapy, a zoll catheter (lot# unknown) was inserted into the patient's femoral vein.At the end of the therapy, the blood was noted in the catheter tubing, and the catheter leak was suspected.The catheter was removed as the patient was done with the treatment.No consequences or impact to the patient.Per the reporter, it is unknown what model of zoll catheter was used during the reported event.
Event or Problem Description
During ivtm therapy, a solex 7 catheter (lot # 195141) was inserted into the patient's femoral vein.At the end of the therapy, the blood was noted in the catheter tubing, and the catheter leak was suspected.The catheter was removed as the patient was done with the treatment.No consequences or impact to the patient.
Additional Manufacturer Narrative
The reported complaint of the solex 7 catheter (lot # 195141) leak was confirmed during the functional testing.A pinhole leak was observed at the proximal end of the serpentine balloon during the functional pressure leak test.The probable root cause of the pinhole leak was a latent material defect.A visual examination of the returned catheter was performed, and no physical damage was found on the catheter.Noticed dried blood residues on the catheter's serpentine balloon and luered tubings.A functional leak test of the returned catheter was performed, and all infusion ports and lumens were flushed without resistance.The catheter was connected to a pressurized inflation device during the functional pressure leak test.Upon pressurizing the catheter up to 100 psi, a pinhole leak was observed at the proximal end of the serpentine balloon, thus confirming the reported complaint.Pressurized functional testing could not be performed due to the pinhole leak discovered during the in/out lumen test.It is unlikely that the defective catheter was shipped.During manufacturing, all catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the following process.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for the solex catheter with lot number 195141.Catheter information was updated.